# SDR P2EA2002M032

- Difficulty date: May 6, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- Aircraft time: 54,856 hours, 46,621 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Starter
- Part number: 38334211
- Part serial: 19755
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

#2 Engine would not start. #2 Engine would not cross-bleed start. Removed and replaced #2 Engine Started IAW MM 80-10-01. Operational check normal. This is closing action for SDR P2EA2002M032. Reference log page 122431.
